Jump to content

Search the Community

Showing results for tags 'teariness'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Although I’ve been a member for some time, I’ve only read others’ survival posts, so I guess this is my introduction. I’ve been taking at least one antidepressant (Prozac when it was first introduced) for over 35 years and more recently, Paxil for about 10 years. I’ve tried all the SSRIs. Also started self-medicating wth alcohol over 35 years ago. Coincidence? Yeah, sure. At the time my doctor attributed my symptoms to PMS. Over the years I have tried to quit or at least control my wine intake, resulting in chronic insomnia. So my new doctor prescribed Remeron as an adjunct to help me sleep. I’ve had my share of stressful jobs and relationships, but I now find myself at a period of my life of low stress and I strongly feel it’s time to get off these chemical dependencies so I can do the things I want in my retirement years (mostly painting in nature). So two months ago I gave up my daily bottle of wine, and got through the withdrawal. Six weeks ago, I decided to taper myself off Paxil, and now I am off that completely. It hasn’t been easy but tolerable and I am highly motivated. So one month ago, I started to taper off Remeron, and am down to approx. 3.35 mg at bedtime. Here is a list of my withdrawal symptoms in order of appearance: fatigue, vivid dreams and nightmares, brain fog, irritability, brain zaps, and hot flashes. I’ve put up with all these knowing that eventually they will disappear. But my latest symptom is the one that brings me to my knees and that is teariness. It can be brought on by anything, such as a picture of a sad dog. I had this tendency to cry easily when I was a child, and did my best to hide it, so I’m wondering if it’s a withdrawal symptom or just part of my character. I’m reading that if I can’t handle total withdrawal, I should return to lowest dose of a drug with long half-life, such as Prozac. At this stage of withdrawal, it’s probably impossible to untangle what’s responsible for what. Also in this year of great change, my mother died, and that has come with its own kaleidoscope of emotions. I’m so glad to have been reminded recently of this wonderful peer-support forum.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy